# SDR A6WA202301298498

- Difficulty date: January 29, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 39,700 hours, 38,532 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EO E17/003/453 AFT FUSELAGE MODIFICATION TO FS621.00 PRESSURE BULKHEAD WEB. AIRCRAFT REMOVED FROM SERVICE.  COMPLIED WITH EO E17/003/453 AFT FUSELAGE MODIFICATION TO FS621.00 PRESSURE BULKHEAD WEB. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW EO E17/003/453, REV C, DATED OCTOBER 22, 2020 AND MHIRJ REO 601R-53-61-1240 REV (D) DATED 2016-10-31. WORK PERFORMED UNDER AERSALE WORK ORDER 003883, CARD NO. 00003, TT: 39,700:41 TC: 38,532.
